MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A administrator/supervisor reported that, following intraocular lens implant procedure, the patient had experienced blurred vision due to incorrect lens power.The lens was exchanged in the secondary procedure.Additional information was request.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14654047
Report Number1119421-2022-01238
Device Sequence Number5771162
Product Code MJP
UDI-Device Identifier00380652275989
UDI-Public00380652275989
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberSN6AT7
Device Catalogue NumberSN6AT7.230
Device Lot Number15251827
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown